RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2013, Volume 15, Number 4, Pages 14–18 (Mi vmj480)  

Continuous-discrete sections of bundles of Banach lattices

A. E. Gutmanab, A. V. Koptevb

a Novosibirsk State University, Novosibirsk, Russia
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: The notion of a continuous bundle of Banach lattices is clarified and the order properties are studied of the space of $CD_0$-sections of such a bundle.

Key words: continuous Banach bundle, Banach lattice, bundle of Banach lattices, $CD_0$-section of a Banach bundle, Alexandroff duplicate.

Full text: PDF file (128 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.98
Received: 19.11.2013

Citation: A. E. Gutman, A. V. Koptev, “Continuous-discrete sections of bundles of Banach lattices”, Vladikavkaz. Mat. Zh., 15:4 (2013), 14–18

Citation in format AMSBIB
\Bibitem{GutKop13}
\by A.~E.~Gutman, A.~V.~Koptev
\paper Continuous-discrete sections of bundles of Banach lattices
\jour Vladikavkaz. Mat. Zh.
\yr 2013
\vol 15
\issue 4
\pages 14--18
\mathnet{http://mi.mathnet.ru/vmj480}


Linking options:
  • http://mi.mathnet.ru/eng/vmj480
  • http://mi.mathnet.ru/eng/vmj/v15/i4/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:71
    Full text:19
    References:10
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019